# SDR UPS01835458

- Difficulty date: March 27, 2001
- Submitted: March 28, 2001
- Operation: Air carrier
- Aircraft: N851UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46051
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Blown
- Location: Nr 2 Eng Hyd Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB FOR HYD LOST IN FLT,  FOUND NR 2 EDP FLEX LINE BLOWN.   REMOVED AND REPLACED NR 2 ENGINE HYDRAULIC PRESSURE LINE.  RAN ENGINES, LEAK CHECKED.  OPS CHECK GOOD.
